# SDR SWI2025F01869

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N185SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000600
- Aircraft time: 24,670 hours, 16,346 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS FUEL 2 LOW LEVEL MESSAGE DISPLAYED IN FLIGHT. (FLIGHT 3102 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
